# SDR 97ZZZX1328

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N942CE
- Make and model: Beech 200BEECH
- Aircraft serial: BB494
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330003
- Condition: Seized
- Location: Lt Engine Fuel
- Part time: 6,295 hours
- Component: Pesco
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ROLLED BACK TO IDLE CUT-OFF IN FLIGHT.  (FLAME OUT.)  MAIN ENGINE FUEL PUMP SEIZED CAUSING ROUNDING OFF OF SPLINE ON PUMP AND DRIVE COUPLING.  SUBMITTER SUGGESTED TO INCREASE FREQUENCY OF INSPECTION FOR THIS COMPONENT.
